Open Journal of Modelling and Simulation

Open Journal of Modelling and Simulation

ISSN Print: 2327-4018
ISSN Online: 2327-4026
www.scirp.org/journal/ojmsi
E-mail: ojmsi@scirp.org
"Effect of Residential Quarters Opening on Urban Traffic from the View of Mathematical Modeling"
written by Manlin Kang, Peiru Bao, Yihua Cai,
published by Open Journal of Modelling and Simulation, Vol.5 No.1, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top